# SDR SWAA065078

- Difficulty date: December 24, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 7,876 hours, 4,462 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: MN0599
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE AND SPARKS FROM AFT COFFEEMAKER.  INSPECTED AFT GALLEY AREA, NO EVIDENCE OF SMOKE, ARCHING OR SPARKS.  REMOVED AND REPLACED COFFEEMAKERS PER MM AS PRECAUTION.
